Previous |  Up |  Next

Article

Keywords:
strict topologies; locally convex algebras; locally $m$-convex algebras
Summary:
Let $X$ be a completely regular Hausdorff space, $C_{b}(X)$ the space of all scalar-valued bounded continuous functions on $X$ with strict topologies. We prove that these are locally convex topological algebras with jointly continuous multiplication. Also we find the necessary and sufficient conditions for these algebras to be locally $m$-convex.
References:
[1] Alan C. Cochran: Topological algebras and Mackey topologies. Proc. Amer. Math. Soc. 30 (1971), 115, 119. DOI 10.1090/S0002-9939-1971-0291807-4 | MR 0291807
[2] H. S. Collins and R. Fontenot: Approximate identities and strict topology. Pacific J.  Math. 43 (1972), 63–79. DOI 10.2140/pjm.1972.43.63 | MR 0313824
[3] L. Gillman and M. Jerrison: Rings of Continuous Functions. D. Van Nostrand, 1960. MR 0116199
[4] D. Gulick: $\sigma $-compact-open topology and its relatives. Math. Scand. 30 (1972), 159–176. MR 0331031 | Zbl 0253.46045
[5] S. S. Khurana: Topologies on spaces of continuous vector-valued functions. Trans. Amer. Math. Soc. 241 (1978), 195–211. DOI 10.1090/S0002-9947-1978-0492297-X | MR 0492297
[6] S. S. Khurana and S. A.  Othman: Grothendieck measures. J.  London Math. Soc. 39 (1989), 481–486. MR 1002460
[7] G. Koumoullis: Perfect, $u$-additive measures and strict topologies. Illinois J.  Math. (1982). MR 0658457 | Zbl 0471.28003
[8] E. A. Michael: Locally multiplicatively-convex topological algebras. Mem. Amer. Math. Soc., No. 11 (1952). MR 0051444 | Zbl 0047.35502
[9] V. Pták: Weak compactness in convex topological spaces. Czechoslovak Math.  J. 4 (1954), 175–186. MR 0066550
[10] H. H. Schaeffer: Topological Vector Spaces. Springer-Verlag, 1986.
[11] F. D. Sentilles: Bounded continuous functions on completely regular spaces. Trans. Amer. Math. Soc. 168 (1972), 311–336. DOI 10.1090/S0002-9947-1972-0295065-1 | MR 0295065
[12] C. Sunyach: Une caracterisation des espaces universellement Radon measurables. C.  R.  Acad. Sci. Paris 268 (1969), 864–866. MR 0248321
[13] R. F. Wheeler: Survey of Baire measures and strict topologies. Exposition. Math. 2 (1983), 97–190. MR 0710569 | Zbl 0522.28009
[14] V. S. Varadarajan: Measures on topological spaces. Amer. Math. Soc. Transl. 48 (1965), 161–220.
Partner of
EuDML logo